# SDR 20000817SH002

- Difficulty date: July 19, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Cable
- Condition: Broken
- Location: Stabilizer
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM REPORTED INOPERATIVE BY CREW AT 500 FEET FINAL.  ON INVESTIGATION, FOUND THAT STABILIZER TRIM FEEDBACK POSITION INDICATOR CABLE BROKEN.  AIRCRAFT AOG.  CREW REPLACED BROKEN CABLE AND CARRIED NECESSARY TESTS.  AIRCRAFT RELEASED TO SERVICE BY CREW.  (X)
